# SDR R61A2021082100657

- Difficulty date: August 21, 2021
- Submitted: August 21, 2021
- Operation: Air carrier
- Aircraft: N119YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 34,845 hours, 26,738 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACK UNDER RH WING AREA OF RIB 4 AS MARKED. COMPLIED WITH ETD2021-170-025063-A
